Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 133, Number 5, 2005. American Mathematical Society.
Chicago Stili AlıntıSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 133, Number 5, 2005. American Mathematical Society, 2009.
MLA AlıntıSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 133, Number 5, 2005. American Mathematical Society, 2009.
Uyarı: Bu alıntı herzaman %100 doğru olmayabilir..